# SDR UPS96805768

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 52645716
- Condition: Corroded
- Location: Fs 100-120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LONGERON 30R, HEAVY CORROSION FS 100 TO 120.  REPLACED LONGERON SECTION  PER SRM 51-1-20D.
